# SDR DXTA2024082600310

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N264QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6205
- Aircraft time: 110 hours, 70 cycles
- System (JASC): 3150 · Central Warning
- Part: Transmitter
- Part number: 856077010
- Part serial: FK2071
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

REPEAT WRITE UP, DURING CRUISE AT 41000 RED AOA MESSAGE ILLUMINATED OVER AOA TAPES ON  LEFT AND RIGHT PFDS AOA TAPES DISSAPEARED AS WELL. MESSAGE CLEARED DESCENDING THROUGH 38000 AND REMAINED OFF THE REST OF THE FLIGHT. MESSAGE WAS ON FOR ABOUT 1 HOUR. REMOVED FAILED AUXILIARY AOA TRANSMITTER PN 856-077-010 SN FK2071 AND INSTALLED NEW CUSTOMER SUPPLIED AUXILIARY AOA VANE PN 856-0077-010 SN FK1954 PERFORMED FUNCTIONAL TEST WITH NO DEFECTS.  NOTED WORK DONE IAW CL650 AMM 34-20-00
